Über nilpotente Unterringe

J. Levitzki

Mathematische Annalen (1931)

  • Volume: 105, page 620-627
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Levitzki, J.. "Über nilpotente Unterringe." Mathematische Annalen 105 (1931): 620-627. <http://eudml.org/doc/159524>.

author = {Levitzki, J.},
journal = {Mathematische Annalen},
keywords = {algebra, number theory},
language = {ger},
pages = {620-627},
title = {Über nilpotente Unterringe},
url = {http://eudml.org/doc/159524},
volume = {105},
year = {1931},

AU - Levitzki, J.
TI - Über nilpotente Unterringe
JO - Mathematische Annalen
PY - 1931
VL - 105
SP - 620
EP - 627
LA - ger
KW - algebra, number theory
UR - http://eudml.org/doc/159524
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.